# SDR AALA2020021769018

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 63,889 hours, 10,648 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Condition: Clogged
- Location: Compressor Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN DECENT AND APPROACH LEFT ENGINE LAGGED THE RIGHT APPRESIABLY, AUTOTHROTTLE STRUGGLE TO  CONTROL THE LAGGING LEFT THROTTLE. FOUND COMPRESSOR BLEED PRESSURE LINE CLOGGED AND REMOVED OBSTRUCTION PER AMM 70-00-00.
